Research Repository

Ostrowski type inequalities for functions whose derivatives are s-convex in the second sense

Alomari, Mohammad and Darus, Maslina and Dragomir, Sever S and Cerone, Pietro (2010) Ostrowski type inequalities for functions whose derivatives are s-convex in the second sense. Applied Mathematics Letters, 23 (9). pp. 1071-1076. ISSN 1873-5452

Full text for this resource is not available from the Research Repository.

Abstract

New inequalities of Ostrowski type for functions whose derivatives in absolute value are s-convex in the second sense are obtained.

Item Type: Article
Uncontrolled Keywords: ResPubID19695. Ostrowski's inequality, convex function, s-convex function, Ostrowski type inequalities
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 03 Nov 2011 00:46
Last Modified: 03 Nov 2011 00:46
URI: http://vuir.vu.edu.au/id/eprint/7374
DOI: 10.1016/j.aml.2010.04.038
ePrint Statistics: View download statistics for this item
Citations in Scopus: 16 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar